Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4888
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFiliz, Ali-
dc.contributor.authorNeslitürk, Ali İhsan-
dc.contributor.authorEkici, Mehmet-
dc.date.accessioned2017-02-23T08:16:11Z-
dc.date.available2017-02-23T08:16:11Z-
dc.date.issued2012-
dc.identifier.citationFiliz, A., Neslitürk, A. İ., and Ekici, M. (2012). A fully discrete ε-uniform method for convection-diffusion problem on equidistant meshes. Applied Mathematical Sciences, 6(17-20), 827-842.en_US
dc.identifier.issn1312-885X-
dc.identifier.urihttp://hdl.handle.net/11147/4888-
dc.description.abstractFor a singularly-perturbed two-point boundary value problem, we propose an ε-uniform finite difference method on an equidistant mesh which requires no exact solution of a differential equation. We start with a full-fitted operator method reflecting the singular perturbation nature of the problem through a local boundary value problem. However, to solve the local boundary value problem, we employ an upwind method on a Shishkin mesh in local domain, instead of solving it exactly. We further study the convergence properties of the numerical method proposed and prove it nodally converges to the true solution for any ε.en_US
dc.language.isoenen_US
dc.publisherHikari Ltd.en_US
dc.relation.ispartofApplied Mathematical Sciencesen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectε-Uniformen_US
dc.subjectFitted operator methoden_US
dc.subjectShishkin meshen_US
dc.subjectSingular perturbationen_US
dc.titleA fully discrete ?-uniform method for convection-diffusion problem on equidistant meshesen_US
dc.typeArticleen_US
dc.institutionauthorNeslitürk, Ali İhsan-
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume6en_US
dc.identifier.issue17-20en_US
dc.identifier.startpage827en_US
dc.identifier.endpage842en_US
dc.identifier.scopus2-s2.0-84858011914en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
4888.pdfMakale164.9 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

Page view(s)

18
checked on Jan 24, 2022

Download(s)

12
checked on Jan 24, 2022

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.